RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1997, Volume 36, Number 6, Pages 621–641 (Mi al2412)  

This article is cited in 24 scientific papers (total in 24 papers)

Generalized computable numerations and nontrivial Rogers semilattices

S. S. Goncharov, A. Sorbi



English version:
DOI: https://doi.org/10.1007/BF02671553

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/al2412

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, S. Lempp, R. Solomon, “Friedberg Numberings of Families of $n$-Computably Enumerable Sets”, Algebra and Logic, 41:2 (2002), 81–86  mathnet  crossref  mathscinet  zmath
    2. S. Yu. Podzorov, “Initial Segments in Rogers Semilattices of $\Sigma^0_n$-Computable Numberings”, Algebra and Logic, 42:2 (2003), 121–129  mathnet  crossref  mathscinet  zmath
    3. Zh. T. Talasbaeva, “Positive Numberings of Families of Sets in the Ershov Hierarchy”, Algebra and Logic, 42:6 (2003), 413–418  mathnet  crossref  mathscinet  zmath
    4. S. Yu. Podzorov, “Dual Covers of the Greatest Element of the Rogers Semilattice”, Siberian Adv. Math., 15:2 (2005), 104–114  mathnet  mathscinet  zmath
    5. S. Yu. Podzorov, “Local Structure of Rogers Semilattices of $\Sigma^0_n$-Computable Numberings”, Algebra and Logic, 44:1 (2005), 82–94  mathnet  crossref  mathscinet  zmath
    6. S. A. Badaev, S. S. Goncharov, A. Sorbi, “Elementary Theories for Rogers Semilattices”, Algebra and Logic, 44:3 (2006), 143–147  mathnet  crossref  mathscinet  zmath
    7. S. A. Badaev, S. S. Goncharov, A. Sorbi, “Isomorphism types of Rogers semilattices for families from different levels of the arithmetical hierarchy”, Algebra and Logic, 45:6 (2006), 361–370  mathnet  crossref  mathscinet  zmath
    8. M. Manat, A. Sorbi, “Positive undecidable numberings in the Ershov hierarchy”, Algebra and Logic, 50:6 (2012), 512–525  mathnet  crossref  mathscinet  zmath  isi
    9. K. Sh. Abeshev, S. A. Badaev, M. Mustafa, “Families without minimal numberings”, Algebra and Logic, 53:4 (2014), 271–286  mathnet  crossref  mathscinet  isi
    10. S. A. Badaev, S. S. Goncharov, “Generalized computable universal numberings”, Algebra and Logic, 53:5 (2014), 355–364  mathnet  crossref  mathscinet  isi
    11. A. A. Issakhov, “Ideals without minimal elements in Rogers semilattices”, Algebra and Logic, 54:3 (2015), 197–203  mathnet  crossref  crossref  mathscinet  isi
    12. S. S. Ospichev, “Friedberg numberings in the Ershov hierarchy”, Algebra and Logic, 54:4 (2015), 283–295  mathnet  crossref  crossref  mathscinet  isi
    13. M. V. Dorzhieva, “Nerazreshimost elementarnykh teorii polureshetok Rodzhersa analiticheskoi ierarkhii”, Sib. elektron. matem. izv., 13 (2016), 148–153  mathnet  crossref
    14. M. Kh. Faizrakhmanov, “Universal computable enumerations of finite classes of families of total functions”, Russian Math. (Iz. VUZ), 60:12 (2016), 79–83  mathnet  crossref  isi
    15. B. S. Kalmurzaev, “Embeddability of the semilattice $\mathbf{L^0_m}$ in Rogers semilattices”, Algebra and Logic, 55:3 (2016), 217–225  mathnet  crossref  crossref  isi
    16. M. Kh. Faizrakhmanov, “Universal generalized computable numberings and hyperimmunity”, Algebra and Logic, 56:4 (2017), 337–347  mathnet  crossref  crossref  mathscinet  isi
    17. S. A. Badaev, A. A. Issakhov, “Some absolute properties of $A$-computable numberings”, Algebra and Logic, 57:4 (2018), 275–288  mathnet  crossref  crossref  isi
    18. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Positive presentations of families in relation to reducibility with respect to enumerability”, Algebra and Logic, 57:4 (2018), 320–323  mathnet  crossref  crossref  isi
    19. N. A. Bazhenov, B. S. Kalmurzaev, “O slabo predpolnykh otnosheniyakh ekvivalentnosti v ierarkhii Ershova”, Algebra i logika, 58:3 (2019), 297–319  mathnet  crossref
    20. M. V. Dorzhieva, “Vychislimye numeratsii semeistv beskonechnykh mnozhestv”, Algebra i logika, 58:3 (2019), 334–343  mathnet  crossref
    21. M. Kh. Faizrakhmanov, “O teoreme Khutoretskogo dlya obobschenno vychislimykh semeistv”, Algebra i logika, 58:4 (2019), 528–541  mathnet  crossref
    22. S. S. Ospichev, “Fridbergovy numeratsii semeistv chastichno vychislimykh funktsionalov”, Sib. elektron. matem. izv., 16 (2019), 331–339  mathnet  crossref
    23. M. Kh. Faizrakhmanov, “Reshetochnye svoistva polureshetok Rodzhersa vychislimykh i obobschenno vychislimykh semeistv”, Sib. elektron. matem. izv., 16 (2019), 1927–1936  mathnet  crossref
    24. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrakhmanov, “O pozitivnykh i odnoznachnykh vychislimykh numeratsiyakh v giperarifmetike”, Algebra i logika, 59:1 (2020), 66–83  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020